# SDR FDEA201406231526

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 74,586 hours, 16,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75731
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FCD ON LT WING FOUND POSSIBLE CRACK ON NR 8  SLAT TRACK.  PERFORMED HFEC INSPECTION IAW NTSPM 06-10-01001.  VERIFIED CRACK, COMPLIED WITH EA
